# SDR DALA1237499256

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 256 Rbl 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN SEAT TRACK FS 256 RBL 22 IS CORRODED.  CUTOUT DAMAGED SEAT TRACK BS 300-275 RBL 22 IAW SRM VOL1 53-40-01 FIG 6.  TRIMMED AND LOCATED NEW SEAT TRACK, PLATE AND SPLICE IAW SRM 33-40-01 FIG 6.  TREATED AND PRIMED PARTS IAW SRM 51-10-03.  INSTALLED NEW SEAT TRACK IAW SRM 33-40-01 FIG 6.
